# SDR IXKA9600047

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 900835A
- Condition: Inop
- Location: Cabin
- Component: Bell, 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER PACK ASSY AND OPS CHECK OK AS PER MM 33-50-51.  (M)
